# SDR 2006UALA01912

- Difficulty date: October 2, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 28,481 hours, 3,565 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY EXIT WING LIGHT INOP AND EMERGENCY EXIT CEILING LIGHT INOP AT ROW 11.  ONE LAMP IN EACH EXIT SIGN BURNED OUT.  REPLACED LAMPS. LAMP CHECKED NORMALLY.
